# SDR SWAA2022051908866

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 69,136 hours, 40,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: L/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17ABC CLEAR LENS AT BULLNOSE LOOSE / [01] SECURED LENS IN PLACE WITH BIN TAPE  OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH 66639;[02] REINSTALLED AREA IGHT LENS AT ROW 17ABC IAW AMM 33-51-03
